# SDR ASAA2022011037118

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,527 hours, 921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 1450
- Condition: None
- Location: #2 Engine
- Part time: 2,521 hours, 919 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HPSOV INOPERATIVE LOCK OUT PROCEDURE, HPSOV LOCK OUT BOLT HELICOIL CAME OUT WHEN THE LOCKOUT BOLT WAS LOOSENED. GROUNDED - YES. REOVED AND REPLACED #1 ENG HPSOV REF B737-9 AMM 36-11-07. LEAK AND OPS CHECK GOOD.
